# SDR 98ZZZX3242

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17023
- Make and model: Cessna 150L
- Aircraft serial: 15073789
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 646612
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

262 HOURS SMOH.  NR 2 CYLINDER STUCK IN EXHAUST VALVE.  ALL NEW CYLINDERS WERE INSTALLED AT OVERHAUL.
